Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Louisville, KY

April 27, 2016Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 27, 2016, 5:29 PM CDT for Ohio County, Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 5:29 PM CDT (22:29 UTC)
Expired
Apr 27, 2016, 6:00 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 81 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:56 PM CDTTSTM WND DMG2 N Hartford, KYTREE AND POWER LINE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:11 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
669 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS53 KLMK 272229
SVRLMK
KYC183-272300-
/O.NEW.KLMK.SV.W.0047.160427T2229Z-160427T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
529 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL OHIO COUNTY IN CENTRAL KENTUCKY...

* UNTIL 600 PM CDT

* AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  SOUTHEAST OF LIVERMORE...MOVING NORTHEAST AT 25 MPH. THIS STORM
  HAS A HISTORY OF PRODUCING DAMAGE!

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARTFORD...BEAVER DAM...CENTERTOWN...MATANZAS...BEDA...NO CREEK...HEFLIN...
  BUFORD...COFFMAN AND CERALVO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
KENTUCKY.

LAT...LON 3747 8711 3755 8705 3758 8701 3760 8699
      3745 8684 3736 8703 3737 8705 3737 8707
      3735 8709 3737 8711 3738 8709 3746 8710
TIME...MOT...LOC 2228Z 224DEG 22KT 3740 8707 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
973 
WWUS53 KLMK 272241
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM CDT WED APR 27 2016

KYC183-272300-
/O.CON.KLMK.SV.W.0047.000000T0000Z-160427T2300Z/
OHIO KY-
541 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WEST CENTRAL OHIO COUNTY...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTFORD...
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...CENTERTOWN...MATANZAS...BEDA...NO CREEK...HEFLIN...
BUFORD...COFFMAN AND PLEASANT RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
KENTUCKY.

LAT...LON 3747 8711 3755 8705 3758 8701 3760 8699
      3745 8684 3738 8699 3741 8707 3746 8710
TIME...MOT...LOC 2240Z 224DEG 22KT 3746 8700 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
938 
WWUS53 KLMK 272258
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM CDT WED APR 27 2016

KYC183-272308-
/O.EXP.KLMK.SV.W.0047.000000T0000Z-160427T2300Z/
OHIO KY-
558 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OHIO COUNTY WILL
EXPIRE AT 600 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
KENTUCKY.

LAT...LON 3747 8711 3755 8705 3758 8701 3760 8699
      3745 8684 3738 8699 3741 8707 3746 8710
TIME...MOT...LOC 2257Z 224DEG 22KT 3746 8700 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:13 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 27, 5:13 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
613 PM EDT WED APR 27 2016

...Forecast Update...
Issued at 610 PM EDT Wed Apr 27 2016

Convection firing up along a residual east/west boundary across
central Kentucky has been the interest so far this afternoon and
early evening. Environment is characterized by 1000 to 1500 J/kg of
SBCAPE with effective bulk shear of 40 to 50 kts. An area of
enhanced low level helicity exists as well, which is helping to
sustain some of the supercells across west-central KY.

As a result, feel there is a short-lived tornado threat and a tornado
watch has been posted for portions of the western areas. And
further back south/west, we'll have to watch the main line of
storms roll through the area later this evening. Hi-res models
have a good handle on this coming through with the potential for a
damaging wind and hail threat.

.SHORT TERM (Now through Thursday Night)...
Issued at 312 PM EDT Wed Apr 27 2016

As an upper low moves between Omaha and Des Moines tonight and a
speed max rounds its base, scattered showers and storms are expected
to develop INVOF the confluence of the Ohio and Mississippi Rivers
late this afternoon/early this evening. This convection should then
head northeast up the Ohio Valley. Scattered storms will also be
possible over the rest of central Kentucky in the warm and unstable
sector south of a warm front stretched out along Interstate 64.
There has been a lot of rain already today, limiting surface-based
instability along and either side of the warm front. The warm front
is not expected to move much other than perhaps a slight northward
drift. This would bring more unstable air slightly northward despite
earlier rains. In short, it will be an evening of monitoring radar
and satellite trends to see exactly where new convection sets up to
our west/southwest and moves into the area. WBZ heights around 10k
feet support hail as the main threat. If the surface remains
relatively stable the wind threat may be slightly lessened...but
will have to see how the warm front behaves and how much of a break
we can get between afternoon convection overhead and incoming
convection from the west this evening.

There has been torrential rain over a narrow band between
Elizabethtown and Mammoth Cave this afternoon, resulting in some
minor hydro issues in that area. Additional water problems will be
possible this evening under the heaviest rainers, especially in
urban centers.

Tomorrow the upper low will weaken and advance into the Great Lakes.
By afternoon lapse rates and cu rule support sct/bkn cu development.
PWATs look quite low and atmospheric cross-section show very little
available moisture. Can't rule out pop-up afternoon showers, though,
especially from southern Indiana to the Kentucky Blue Grass.

Thursday night high pressure will nose in from the northwest and
give us a pleasant night with temperatures dropping into the lower
and middle 50s.

.LONG TERM (Friday through Wednesday)...
Issued at 322 PM EDT Wed Apr 27 2016

High pressure to our north will give us a very nice day on Friday
with partly cloudy skies and temperatures peaking in the 70s.

We then enter into what should be a very wet weekend. Low pressure
will lazily move from the Red River Valley Saturday morning to the
mid-Atlantic coast by Sunday evening. The Gulf will be wide open and
models are progging a healthy low level jet bringing moisture
northward. Widespread showers and scattered thunderstorms will be
the result. One to three inches of rain over the course of the
entire weekend isn't out of the question.

Things should then dry out for the first part of the new work week
before the next system begins to approach by mid-week.

High temperatures throughout the long term will be in the 70s,
although some locations may not make it out of the 60s in southern
Indiana on Saturday.

&&

.AVIATION (18Z TAF Update)...
Updated at 137 PM EDT Wed Apr 27 2016

A challenging forecast cycle as the TAF sites deal with several
rounds of showers and thunderstorms through late this evening. SDF
and LEX are currently being impacted by showers and storms lifting
over a warm front. This boundary will only very slowly lift north
through the afternoon, which may help to keep the MVFR ceilings in
place at times. Additionally, visibilities will drop into IFR/low
MVFR in the heavier showers and storms.

Best chances for a lull in storm activity at SDF will be mid
afternoon to early evening. Then another round of storms is expected
between sunset and Midnight. Some gusty winds along with heavy
rainfall and CG lightning are expected. Some trailing stratiform
rain may follow into the pre-dawn hours along with ceilings dropping
below fuel alteranate toward dawn. Cold front approaches Thursday
morning with gustsy WSW winds, but dry.

Expecting LEX/BWG to see showers and storms most of the afternoon
with a brief break around and just after sunset. Then, another round
of showers and storms just before Midnight. LEX will then follow the
same pattern as SDF with trailing stratiform rain and ceilings
dropping into low IFR through the pre-dawn hours.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....13
Long Term......13
Aviation.......BJS
Hazardous weather outlook, Apr 27, 2:40 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT WED APR 27 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-280745-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
340 PM EDT WED APR 27 2016 /240 PM CDT WED APR 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED STORMS THIS EVENING WILL PRODUCE DANGEROUS LIGHTNING AND
LOCALLY TORRENTIAL RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF
HAIL AND GUSTY WINDS...ESPECIALLY WEST OF INTERSTATE 65.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD SHOWERS AND SCATTERED STORMS WILL HAVE THE POTENTIAL TO
PRODUCE HEAVY RAIN THIS WEEKEND. ONE TO THREE INCHES OF RAIN WILL
BE POSSIBLE OVER THE COURSE OF BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY FLOODING, HAIL, OR HIGH WINDS
THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Apr 27, 3:43 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 PM EDT WED APR 27 2016

KYZ066-067-272115-
CASEY-LINCOLN-
443 PM EDT WED APR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CASEY AND
SOUTHWESTERN LINCOLN COUNTIES...

AT 442 PM EDT...A STRONG THUNDERSTORM WAS NEAR LIBERTY...MOVING EAST
AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDDLEBURG...WAYNESBURG...KINGS MOUNTAIN...WALLTOWN...SOUTH FORK AND NEW
SALEM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3727 8468 3726 8469 3731 8488 3741 8486
      3743 8464
TIME...MOT...LOC 2042Z 274DEG 17KT 3735 8484

SCHOETTMER
Local storm report, Apr 27, 3:51 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLOOD            MANNSVILLE              37.37N 85.19W
04/27/2016                   TAYLOR             KY   PUBLIC

            WATER OVER AREA ROADWAYS IN THE MANNSVILLE
            AND ACTON AREA.

&&

KDW
Local storm report, Apr 27, 3:58 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             5 WNW LIBERTY           37.36N 85.01W
04/27/2016  E1.75 INCH       CASEY              KY   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 27, 4:11 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT WED APR 27 2016

KYZ054-064>066-272145-
CASEY-GREEN-MARION-TAYLOR-
511 PM EDT WED APR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MARION...WEST
CENTRAL CASEY...NORTHEASTERN GREEN AND TAYLOR COUNTIES...

AT 511 PM EDT/411 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
CAMPBELLSVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...BRADFORDSVILLE...WHITE ROSE...SPURLINGTON...SALOMA...
ARISTA...BASS...BLACK GNAT...SALLEETOWN AND ACTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3741 8553 3754 8517 3728 8508 3728 8511
      3730 8515 3731 8518 3731 8519 3729 8518
      3728 8519 3727 8519 3727 8520 3725 8544
TIME...MOT...LOC 2111Z 254DEG 19KT 3735 8544

AMS
Local storm report, Apr 27, 4:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
04/27/2016  E0.50 INCH       TAYLOR             KY   PUBLIC

            DIME SIZED HAIL IN THE CAMPBELLSVILLE AREA.

&&

KDW
Special weather statement, Apr 27, 4:26 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT WED APR 27 2016

KYZ064-066-077-078-272200-
ADAIR-RUSSELL-CASEY-GREEN-
526 PM EDT WED APR 27 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
RUSSELL...SOUTHERN CASEY...SOUTHEASTERN GREEN AND ADAIR COUNTIES...

AT 526 PM EDT/426 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR LIBERTY TO 7 MILES SOUTHWEST OF
COLUMBIA...AND MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...COLUMBIA...RUSSELL SPRINGS...SPARKSVILLE...MONTPELIER...
ROYVILLE...CRESTON...BLISS...GARLIN AND RHEBER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3699 8548 3707 8552 3711 8553 3711 8555
      3713 8556 3721 8536 3719 8535 3723 8531
      3728 8519 3737 8475 3736 8472 3730 8471
      3729 8472 3724 8472 3713 8488 3699 8521
TIME...MOT...LOC 2126Z 245DEG 19KT 3724 8495 3704 8541

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade40 min
Apr 26, 7:30 PM CDTSpecial Weather StatementLMKButler, Logan60 min
Apr 26, 7:43 PM CDTSpecial Weather StatementLMKBullitt, Jefferson62 min
Apr 26, 7:47 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningLMKTrimble26 min
Apr 26, 8:10 PM CDTSpecial Weather StatementLMKTrimble35 min
Apr 26, 8:17 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Logan, Simpson, Warren58 min
Apr 26, 8:22 PM CDTSpecial Weather StatementLMKHenry, Oldham, Shelby, Spencer38 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby, Spencer32 min
Apr 26, 8:46 PM CDTSpecial Weather StatementLMKAllen, Barren, Green, Hart, Metcalfe44 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby37 min
Apr 26, 9:27 PM CDTSpecial Weather StatementLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more48 min
Apr 26, 9:49 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Madison, Nicholas56 min
Apr 26, 9:59 PM CDTSpecial Weather StatementLMKLincoln46 min
Apr 27, 4:22 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson23 min
Apr 27, 12:30 PM CDTSpecial Weather StatementLMKHardin, Larue60 min
Apr 27, 1:18 PM CDTSpecial Weather StatementLMKSpencer27 min
Apr 27, 1:32 PM CDTAreal Flood AdvisoryLMKGrayson, Hardin3 hr
Apr 27, 1:47 PM CDTFlash Flood WarningLMKGrayson, Hardin3 hr
Apr 27, 2:09 PM CDTSpecial Weather StatementLMKEdmonson36 min
Apr 27, 2:16 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Apr 27, 2:45 PM CDTSpecial Weather StatementLMKEdmonson30 min
Apr 27, 3:15 PM CDTSpecial Weather StatementLMKCasey30 min
Apr 27, 3:43 PM CDTSpecial Weather StatementLMKCasey32 min
Apr 27, 3:44 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor27 min
Apr 27, 4:11 PM CDTSpecial Weather StatementLMKTaylor34 min
Apr 27, 4:12 PM CDTSevere Thunderstorm WarningLMKLincoln18 min
Apr 27, 4:26 PM CDTSpecial Weather StatementLMKAdair, Casey34 min
Apr 27, 4:51 PM CDTSevere Thunderstorm WarningLMKCasey, Russell24 min
Apr 27, 5:01 PM CDTTornado WarningLMKOhio29 min
Apr 27, 5:57 PM CDTSpecial Weather StatementLMKOhio33 min
Apr 27, 6:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio44 min
Apr 27, 6:24 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio, Simpson, Warren51 min
Apr 27, 6:38 PM CDTFlash Flood WarningLMKOhio3 hr
Apr 27, 6:48 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio42 min
Apr 27, 6:51 PM CDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Grayson, Simpson, Warren39 min
Apr 27, 6:52 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.